# SDR UIEA2020112202435

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,062 hours, 16,878 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE DISPLAYED.  T/S, PER FIM 21-31 FAULT TREE 803.  FOUND SYSTEM OK AT THIS TIME, MCC NOTIFIED, NO FAULTS AT THIS TIME.
